# SDR IPXA09155735

- Difficulty date: May 4, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: A53986202200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A SKIN DOUBLER DAMAGE AT TAIL BALL DAMAGE ADDRESSED BY EO 300-5330-32255 -A AS INTERIM.  REPAIRED PER EO A300-5330-32255-B APPENDIX A.
